Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Harmonic analysis on certain vector spaces


Authors: J. Kuelbs and V. Mandrekar
Journal: Trans. Amer. Math. Soc. 149 (1970), 213-231
MSC: Primary 28A40; Secondary 43A35, 46G99, 60B05
DOI: https://doi.org/10.1090/S0002-9947-1970-0301162-2
MathSciNet review: 0301162
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and R. E. Graves, Additive functionals on a space of continuous functions. I, Trans. Amer. Math. Soc. 70 (1951), 160-176. MR 12, 718. MR 0040590 (12:718e)
  • [2] J. Feldman, A short proof of the Lévy continuity theorem in Hilbert space, Israel J. Math. 3 (1965), 99-103. MR 33 #766. MR 0192541 (33:766)
  • [3] L. Gross, Integration and non-linear transformations in Hilbert space, Trans. Amer. Math. Soc. 94 (1960), 404-440. MR 22 #2883. MR 0112025 (22:2883)
  • [4] -, Measurable functions on Hilbert space, Trans. Amer. Math. Soc. 105 (1962), 372-390. MR 26 #5121. MR 0147606 (26:5121)
  • [5] -, Harmonic analysis on Hilbert space, Mem. Amer. Math. Soc. No. 46 (1963). MR 28 #4304. MR 0161095 (28:4304)
  • [6] M. Loéve, Probability theory, 3rd ed., Van Nostrand, Princeton, N. J., 1963. MR 23 #A670. MR 0203748 (34:3596)
  • [7] Ju. V. Prohorov, Convergence of random processes and limit theorems in probability theory, Teor. Verojatnost. i Primenen. 1 (1956), 177-238=Theor. Probability Appl. 1 (1956), 157-214. MR 18, 943. MR 0084896 (18:943b)
  • [8] Ju. V. Prohorov and V. Sazonov, Some results related to Bochner's theorem, Teor. Verojatnost. i Primenen. 6 (1961), 87-93=Theor. Probability Appl. 6 (1961), 82-86. MR 26 #6729. MR 0149239 (26:6729)
  • [9] V. Sazonov, On characteristic functionals, Teor. Verojatnost. i Primenen. 3 (1958), 201-205 =Theor. Probability Appl. 3 (1958), 201-205. MR 20 #4882. MR 0098423 (20:4882)
  • [10] N. N. Vakhania, Sur une propriété des répartitions normales de probabilités dans les espaces $ {l_p}(1 \leqq p < \infty )$ et H, C. R. Acad. Sci. Paris 260 (1965), 1334-1336. MR 30 #4282. MR 0174075 (30:4282)
  • [11] -, Sur les répartitions de probabilities dans les espaces de probabilité dans les espaces de suites numériques, C. R. Acad. Sci. Paris 260 (1965), 1560-1562. MR 30 #4283. MR 0174076 (30:4283)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A40, 43A35, 46G99, 60B05

Retrieve articles in all journals with MSC: 28A40, 43A35, 46G99, 60B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0301162-2
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society